The law of exponential decay for expanding mappings
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 141-157
@article{RSMUP_1981__64__141_0,
     author = {Lasota, Andrzej and Yorke, James A.},
     title = {The law of exponential decay for expanding mappings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {141-157},
     zbl = {0497.28016},
     mrnumber = {636632},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__64__141_0}
}
Lasota, A.; Yorke, James A. The law of exponential decay for expanding mappings. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 141-157. http://www.numdam.org/item/RSMUP_1981__64__141_0/

[1] S.D. Poisson, Recherches sur la probabilité des jugements, Paris, 1837.

[2] A. Avez, Propriétés ergodiques des endomorphismes dilatants des variétes compactes, C. R. Acad. Sci. Paris Sér A-B, 266 (1968), pp. 610-612, MR 37 # 6944. | MR 231389 | Zbl 0186.56704

[3] K. Krzy - W. Szlenk, On invariant measures for expanding differentiable mappings, Studia Math., 33 (1969), pp. 83-92, MR 39 #7067. | MR 245761 | Zbl 0176.00901

[4] G. Pianigiani - J.A. Yorke, Expanding maps on sets which are almost invariant: decay and chaos, Trans. Amer. Math. Soc. (to appear). | MR 534126 | Zbl 0417.28010

[5] M.S. Waterman, Some ergodic properties of multidimensional F-expansions, Z. Wahrscheinlichkeitstheorie Verv. Gebiete, 16 (1970), pp. 77-103, MR 44 # 173. | MR 282939 | Zbl 0199.37102

[6] R. Bowen - D. Ruelle, The ergodic theory of axiom A flows, Inventiones Math., 29 (1975), pp. 181-202, MR 52 #1786. | MR 380889 | Zbl 0311.58010

[7] R. Bowen, Some systems with unique equilibrium states, Math. Systems Theory, 8 (1974). | MR 399413 | Zbl 0299.54031

[8] E. Franco-Sanchez, Flow with unique equilibrium states, Amer. J. Math., 99 (1977). | MR 442193 | Zbl 0368.54014

[9] E. Lorenz, Deterministic nonperiodic flow, J. Atmos. Sci., 20 (1963), pp. 130-141.

[10] J. Kaplan - J. Yorke, Preturbulence: A regime observed in a fluid flow model of Lorenz, Commun. Math. Phys. 67 (1979), pp. 93-108. | MR 539545 | Zbl 0443.76059

[11] K. Robbins, A new approach to subcritieal instability and turbulent transitions in a simple dynamo, Math. Proc. Cambridge Phil. Soc. (to appear). | MR 462177

[12] J. Yorke - E. YORKE, Metastable chaos: The transition to sustained chaotic behavior in Lorentz model, J. Statistical Phys. 21 (1979), pp. 263-277. | MR 542050

[13] A. Lasota, Ergodic problems in biology, Société Math. France Asterisque, 50 (1977), pp. 239-250. | MR 490015 | Zbl 0388.92009

[14] A. Rényi, Representation for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar., 8 (1957), pp. 477-493, MR 20 #3843. | MR 97374 | Zbl 0079.08901

(15) A.A. Kosjakin - E.A. Sandler, Ergodic properties of a certain class of piecewise smooth transformations of a segment, Irv. Vyss Ucebn. Zaved. Matematika, 118 (1972), pp. 32-40, MR 45 #8802. | MR 299754 | Zbl 0255.28018

[16] A. Lasota - J.A. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Trans. Amer. Math. Soc., 186 (1973), pp. 481-488, MR 49 # 538. | MR 335758 | Zbl 0298.28015

[17] T.Y. Li - J.A. Yorke, Ergodic transformations from an interval into itself, Trans. Amer. Math. Soc., 235 (1978), pp. 183-192. | MR 457679 | Zbl 0371.28017

[18] G. Pianigiani, Existence of invariant measures for piecewise monotonic transformations, Annales Polon. Math., to appear. | Zbl 0497.28014

[19] S. Wong, Some metric properties of piecewise monotonic mappings of the unit interval (preprint). | MR 515555

[20] V.A. Rochlin, Exact endomorphisms of Lebesgue spaces, Amer. Math. Soc. Transl., (2), 39 (1964), pp. 1-36, MR 26 # 1423. | Zbl 0154.15703